# SDR USAA2009061791496

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 31,023 hours, 16,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2186 - DCA-LGA - EMERGENCY LIGHTS - AFT EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (13WL).  ALSO REPLACED SEAT HARNESS 7260VC2 (801WL) FOR SEAT 18L.  OPERATIONAL CHECK WAS GOOD.
